# SDR CA050708005

- Difficulty date: July 5, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1 hours
- Engine: Pwa PT6A65AG
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 3A07005178
- Condition: Loose
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE PILOT NOTED A GEAR UNSAFE LIGHT FOR THE NLG.  THE AIRCRAFT DID A LOW PASS AT THE AIRPORT.  IT WAS DETERMINED THAT THE GEAR WAS DOWN AND IT APPEARED TO BE AN INDICATION PROBLEM.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  DURING INVESTIGATION BY MAINTENANCE CREW, THE AIRCRAFT WAS JACKED AND THE PROXIMITY SWITCH WAS READJUSTED AND SECURED.  A GEAR SWING WAS ACCOMPLISHED TO VERIFY CORRECT OPERATION.  THE OTHER AIRCRAFT IN THE FLEET WERE INSPECTED AND 2 OTHER SWITCHES WERE FOUND LOOSE, WERE RESECURED.  THE AIRCRAFT WERE RETURNED TO SERVICE.
